Article Text

Download PDFPDF
Psoriatic erythroderma-induced septicaemia causing Janeway lesions
  1. Miyuki Yamamoto,
  2. Ryota Inokuchi,
  3. Kensuke Nakamura,
  4. Naoki Yahagi
  1. Department of Emergency and Critical Care Medicine, The University of Tokyo, Tokyo, BunkyoKu, Japan
  1. Correspondence to Dr Ryota Inokuchi, inokuchir-icu{at}h.u-tokyo.ac.jp

Statistics from Altmetric.com

Description

A 70-year-old Japanese man with a 10-year history of psoriasis vulgaris was treated with topical steroids and vitamin D3. In 3 days, general malaise and persistent fever developed. He had no contact with sick persons, trauma, new medication or overseas travel history. His scalp and extremities showed erythema with scales, without itching, indicating psoriatic erythroderma. His palms and soles had non-tender bluish-red spots (figures 1 and …

View Full Text

Footnotes

  • Contributors MY and RI contributed to patient management, and to writing the manuscript.

  • Competing interests None.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.